Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
confuzzzled

STOPPED USING DIANE 35, WANT TO GET BACK TO IT

Recommended Posts

hi everyone! ive started using diane 35 about 3 months ago- 3 packs. when i finished the three packs however, i was supposed to go back and see my doctor for another appt just to see if im doing well with it and i missed that appt because of too many things going on in school. to make the story short, i ended up missing a whole pack since my last one. im waiting to get my next period to start using the next pack.

IS IT TRUE THAT IF I START USING IT AGAIN AFTER A MONTH OF NOT BEING IN IT, IT WILL START TO GET WORSE AGAIN (JUST LIKE WHEN I FIRST STARTED) BEFORE IT GETS BETTER??

PLEASE LET ME KNOW!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×